Publications of Min Yang

Tianhua Wang and Min Yang.  Optimal adaptive design for dose-finding studies based on sigmiod emax model.  Journal of Statistical Planning and Inference, 144:188-197, 2014.
Min Yang, Stefanie Biedermann and Yihui (Elina) Tang.  On optimal designs for nonlinear models: a general and efficient algorithm.  Journal of the American Statistical Association, 108:1411-1420, 2013.
Linwei Hu, Min Yang and John Stufken.  Saturated locally optimal designs under differentiable optimality criteria.  2013.
Samad Hedayat, Ying Zhou and Min Yang.  Optimal designs for some selected nonlinear models.  2013.
Min Yang and John Stufken.  Identifying locally optimal designs for nonlinear models: a simple extension with profound consequences.  Annals of Statistics, 40:1665-1681, 2012.
John Stufken and Min Yang.  On locally optimal designs for generalized linear models with group effects.  Statistica Sinica, 22:1765-1786, 2012.
Stefanie Biedermann and Min Yang.  Designs for selected non-linear models.  Chapman and Hall, 2012.
update this page
Web Privacy Notice HTML 5 CSS FAE
UIC LAS MSCS > people > publications